# SDR SWAA2021112947348

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 24,928 hours, 11,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN FLOOR BREAK ASSEMBLY CRACKED IN FORWARD AC DISTRIBUTION BAY ; / [01] REPLACED RIGHT SIDE CABIN FLOOR BREAK ASSY IN FWD AC DISTRIBUTION BAY PER SRM 51-40-02
